# SDR SIMA20140726014

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Ram Air Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT RAM AIR PANEL INTAKES ARE CRACKED NEXT TO ACTUATORS.  REPAIRED LT & RT RAM AIR PANEL INTAKES IAW ERS-EM-5300-695 OVEN 6132 GAGE 3337.
